# SDR QXEA2009101900810

- Difficulty date: October 18, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 20,141 hours, 14,896 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-310 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON STR 26R ATTACHING FLANGE BETWEEN FS 295 - FS 310 IN AVIONICS BAY.  REMOVED RIVETS FOR ACCESS IAW SRM 51-42-06.  BLENDED OUT CORROSION IAW SRM 51-21-06.  PERFORMED LPI ON STR, NO CORROSION FOUND AT THIS TIME IAW NDTM LPI 51-20-006.  FOUND CORROSION TO BE BEYOND LIMITS IAW REO 670-53-21-503.  REMOVED DAMAGED STRINGER SECTION. PERFORMED LPI ON CUT LINES, NO CRACKS NOTED AT THIS TIME, REO 670-53-21-503, NDTM LPI 51-20-006.  CUT STR SPLICE, TREATED, PRIMED IAW SRM 51-24-36-001-001-A01, 51-21-11-001-001-A01, AND 51-25-06-001-001-A01. FABRICATED REPAIR FILLER AND DOUBLER IAW SRM 53-00-03 REPAIR -001-A01, PRIMED AND TREATED ALL AREAS.  INSTALLED FILLER AND DOUBLER PAINTED AND APPLIED AV8 IAW 51-42-21-001-001-A01, REO 670-53-21-503, 51-25-16-001-001-A01 AND 51-21-11-001-001-A01.
